# SDR 2008UALA03486

- Difficulty date: June 19, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5814
- Part serial: NA
- Condition: Cracked
- Location: Bs 246 Lbl11
- Part time: 66,885 hours, 10,911 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 246, AFT FACE UPPER ANGLE CRACKED, LBL 11.  *S/D*  FOUND UPPER CHORD CRACKED.  REMOVED DAMAGE, FABRICATED NEW UPPER CHORD AND INSTALLED IAW SRM 53-10-51.
